# SDR DLM88002069

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 24,244 hours, 19,109 cycles
- Engine time: 8,237 hours, 14,387 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part serial: P80523
- Condition: Leaking
- Location: Apu Bay
- Part time: 8,237 hours, 14,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK.  SMOKE IN CABIN AFTER T/O.  FOUND APU OIL LEAK.  REPLACED BOTH WATER SEP BAGS.  PERF DUCT BURN OUT PER M/M.  NO SMOKE PRESENT.  REPLACED APU.
